It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


step #1...be honest to yourself...you have a addiction problem...#2-always be honest with thy doctor...if he doesnt know...how many pills your taking,he may prescribe a lower dose of clonodine...#3-are you really ready to quit...ie..stomach/anxiety?...opiates are not used as a treatment for anxiety...nor stomach problems unless pain is invovled...step #1-be honest w/ yourrself...are you actually ready to quit?.....clonidine is a old fashion remedy for opiate addicts...exactly what 2 poster stated...its for blood pressure and can wipe you out enough to help with sleep..but not for long...you are right...you have to face the beast...a good reason for relapse are the things you stated...but,it for ready/either way youll have to face the w/d symptoms...diahrea/restless legs(kick the habit)...sleep is the last symptom to go away...flu like symptoms....hot showers help relax your muscles...clonidine is a start...maybe ask for trazadone(anti-depressant with sleep like qualities)..its a non-narcotic so family docs are likely to prescribe it over benzo's or sedatives(narcotic/addictive)......plan on a couple weeks straight of feeling not so good....if you can make it over the hump and have the right frame of mind,you wont have to detox again...i tried for a zillion times...finally stated,thats it...after years and years of self abuse...seek the higher power and hit a/a or n/a meetings and surround yourself with people with good sober time...who can relate to what you are goin thru....chef





All times are GMT -7. The time now is 03:59 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!